# SDR FDEA201202110547

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144N32423
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER LOBE FUSELAGE BS 1140 HAS FOUR ELONGATED HOLES AT BS 1140, STR 16R, STRINGER REPAIR WAS ACCOMPLISHED, ON STAM NR 47327410001 AND STAM EA 757-5341-16-F3583, REV -, DATED FEB 11, 2012. "MAJOR REPAIR."
